Quasinormable spaces of poynomials.



Downloads per month over past year

Ansemil, José María M. (1997) Quasinormable spaces of poynomials. Extracta Mathematicae, 12 (2). pp. 93-96. ISSN 0213-8743

[thumbnail of Ansemil22.pdf] PDF
Restringido a Repository staff only



Let E be a Fréchet space and p( n E) the space of n-homogeneous continuous polynomials on E, endowed with topology τ b of uniform convergence on the bounded subsets of E. The author gives an example of a Fréchet space E such that (p( n E),τ b ) is quasinormable and all the natural topologies are different for n≥2.

Item Type:Article
Additional Information:

Papers from the congress held in Badajoz, November 6–8, 1996. Edited by J. M. F. Castillo, R. García and F. Cabello Sánchez

Uncontrolled Keywords:space of n-homogeneous continuous polynomials; uniform convergence on the bounded subsets; Fréchet space; quasinormable
Subjects:Sciences > Mathematics > Topology
ID Code:22552
Deposited On:24 Jul 2013 11:11
Last Modified:09 Aug 2018 10:21

Origin of downloads

Repository Staff Only: item control page